# SDR VNAA0505014

- Difficulty date: May 27, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 2,395 hours, 2,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Open
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE STALL FAIL WARNING MESSAGE ILLUMINATED.  THE CREW RETURNED TO CLT.  MAINTENANCE INTERROGATED THE MDC AND FOUND NO FAULT CODES.  THE STALL WARNING SYSTEM OPERATIONALLY CHECKED GOOD.  THE OXYGEN SERVICING DOOR WAS FOUND OPEN ON THE RIGHT SIDE OF THE FUSELAGE FORWARD OF THE NR 2 STALL VANE.  THE DOOR AND FUSELAGE WERE INSPECTED AND NO DAMAGE WAS FOUND.  THE DOOR WAS SECURED.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED WITH NO DISCREPANCIES FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
